Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 34(1_2); January 2016
1.
FILTERS OF BE-ALGEBRAS WITH RESPECT TO A CONGRUENCE

RAO, M. SAMBASIVA;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 1-7
2.
ON k-GRACEFUL LABELING OF SOME GRAPHS

PRADHAN, P.;KUMAR, KAMESH;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 9-17
3.
A SPLIT LEAST-SQUARES CHARACTERISTIC MIXED FINITE ELEMENT METHOD FOR THE CONVECTION DOMINATED SOBOLEV EQUATIONS

OHM, MI RAY;SHIN, JUN YONG;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 19-34
4.
THE EXPRESSIONS OF SOLUTIONS AND THE PERIODICITY OF SOME RATIONAL DIFFERENCE EQUATIONS SYSTEMS

AHMED, A.M.;ELSAYED, E.M.;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 35-48
5.
CHROMATIC NUMBER OF BIPOLAR FUZZY GRAPHS

TAHMASBPOUR, A.;BORZOOEI, R.A.;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 49-60
6.
CONVERGENCE OF PARALLEL ITERATIVE ALGORITHMS FOR A SYSTEM OF NONLINEAR VARIATIONAL INEQUALITIES IN BANACH SPACES

JEONG, JAE UG;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 61-73
7.
EOMETRIC ANALYSIS OF NET PRESENT VALUE AND INTERNAL RATE OF RETURN

GABRIEL FILHO, L.A.;CREMASCO, C.P.;PUTTI, F.F.;GOES, B.C.;MAGALHAES, M.M.;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 75-84
8.
FAST ONE-PARAMETER RELAXATION METHOD WITH A SCALED PRECONDITIONER FOR SADDLE POINT PROBLEMS

OH, SEYOUNG;YUN, JAE HEON;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 85-94
9.
ON THE PURE IMAGINARY QUATERNIONIC LEAST SQUARES SOLUTIONS OF MATRIX EQUATION

WANG, MINGHUI;ZHANG, JUNTAO;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 95-106
10.
SYMMETRIC PROPERTIES FOR GENERALIZED TWISTED q-EULER ZETA FUNCTIONS AND q-EULER POLYNOMIALS

JUNG, N.S.;RYOO, C.S.;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 107-114
11.
INTERVAL VALUED (α, β)-INTUITIONISTIC FUZZY BI-IDEALS OF SEMIGROUPS

ABDULLAH, SALEEM;ASLAM, MUHAMMAD;HUSSAIN, SHAH;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 115-143
12.
TRIPLE AND FIFTH PRODUCT OF DIVISOR FUNCTIONS AND TREE MODEL

KIM, DAEYEOUL;CHEONG, CHEOLJO;PARK, HWASIN;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 145-156
13.
A NONLINEAR CONJUGATE GRADIENT METHOD AND ITS GLOBAL CONVERGENCE ANALYSIS

CHU, AJIE;SU, YIXIAO;DU, SHOUQIANG;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 157-165
14.
STOCHASTIC INTEGRAL OF PROCESSES TAKING VALUES OF GENERALIZED OPERATORS

CHOI, BYOUNG JIN;CHOI, JIN PIL;JI, UN CIG;
Journal of applied mathematics & informatics, vol. 34, iss. 1_2, 2016, pp. 167-178